Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 257-264
http://dx.doi.org/10.1155/S0161171202012656

Asymptotic behavior of the solutions of a discrete reaction-diffusion equation

1Departamento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Osorno, Chile
2Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, China

Received 3 April 2001; Revised 12 July 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rigoberto Medina and Sui Sun Cheng, “Asymptotic behavior of the solutions of a discrete reaction-diffusion equation,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 5, pp. 257-264, 2002. doi:10.1155/S0161171202012656